# SDR C77A240963

- Difficulty date: February 25, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 5,681 hours, 3,285 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A AND PASSENGERS REPORTED A BURNING ELECTRICAL ODOR IN THE AREA OF ROWS 4-8 FROM CRUISE FLIGHT, RETURNED TO DEPARTURE.  INSP ALL PSU'S FROM ROWS 4 TO 8 TO INCLUDE READING LTS, OVERHEAD LTS & SIDEWALL LTS & BALLASTS IAW AMM 25-22-04 & 33-21-00 ALL CK NORMAL WITH NO EVIDENCE OF OVERHEATING OR BURNING & NO UNUSUAL ODORS DETECTED.  ALSO INSPECTED FWD & AFT COFFEEMAKERS IAW AMM 25-37-03 ALL NORMAL. PERFORMED GVI OF FWD & MID E-BAYS WITH NO ABNORMALITIES NOTED OR ODORS.  PERFORMED GVI OF FWD & AFT CARGO COMP AND AIR COND BAY TO INCLUDE RECIRC FANS IAW 21-24-00 & H DUCT ASSY IAW AMM 21-20-03. NO DEFECTS NOTED. PERFORMED OPS CHECK OF SYS WITH APU & ENG AIR NO DEFECTS OR ABNORMAL ODORS DETECTED.
